Polynomial bounds for the number of automorphisms of a surface of general type
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 1, p. 113-137
@article{ASENS_1991_4_24_1_113_0,
     author = {Corti, Alessio},
     title = {Polynomial bounds for the number of automorphisms of a surface of general type},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 24},
     number = {1},
     year = {1991},
     pages = {113-137},
     doi = {10.24033/asens.1621},
     zbl = {0758.14026},
     mrnumber = {1088272},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1991_4_24_1_113_0}
}
Corti, Alessio. Polynomial bounds for the number of automorphisms of a surface of general type. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 1, pp. 113-137. doi : 10.24033/asens.1621. http://www.numdam.org/item/ASENS_1991_4_24_1_113_0/

[1] A. Andreotti, Sopra le Superficie Algebriche che Posseggono Trasformazioni Birazionali in se [Rend. Mat. (Univ. Roma), Vol. 9, 1950, pp. 255-279]. | MR 14,201b | Zbl 0041.08502

[2] W. Barth, C. Peters and A. Van De Ven, Compact Complex Surfaces, Springer-Verlag, 1984. | MR 86c:32026 | Zbl 0718.14023

[3] A. Beauville, L'application Canonique pour les Surfaces de Type Général (Inv. Math., Vol. 55, 1979, pp. 121-140). | MR 81m:14025 | Zbl 0403.14006

[4] P. Du Val, Homographies, Quaternions and Rotations, Clarendon Press, Oxford, 1964. | MR 29 #6361 | Zbl 0128.15403

[5] W. Fulton, Intersection Theory, Springer-Verlag, 1984. | MR 85k:14004 | Zbl 0541.14005

[6] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag, 1978³. | Zbl 0376.14001

[7] C. S. Horstmann, Ph. D. Thesis (to appear).

[8] A. Howard and A. J. Sommese, On the Order of the Automorphism Group of Certain Projective Manifolds, Manifolds and Lie Groups (Papers in Honor of Y. Matsushima), Birkhäuser, 1981, pp. 145-158. | MR 84e:14011 | Zbl 0483.32016

[9] S. Itaka, Weierstraβ Forms Associated with Linear Systems (Adv. Math., Vol. 33, 1976, pp. 14-30). | Zbl 0417.14014

[10] S. Kleiman, Geometry on Grassmannians and Applications to Splitting Bundles and Smoothing Cycles (Publ. Math. I.H.E.S., Vol. 36, 1969, pp. 281-298). | Numdam | MR 42 #281 | Zbl 0208.48501

[11] S. Kobayashi, Differential Geometry of Complex Vector Bundles (Publ. Math. Soc., Vol. 15, 1987). | MR 89e:53100 | Zbl 0708.53002

[12] M. Maruyama, The Theorem of Grauert-Mülich-Sprindler (Math. Ann., Vol. 255, 1981, pp. 317-333). | MR 82k:14012 | Zbl 0438.14015

[13] H. Matsumura, On Algebraic Groups of Birational Transformations (Rend. Acc. Linc., ser. 8, Vol. 34, 1963, pp. 151-155). | MR 28 #3041 | Zbl 0134.16601

[14] Y. Miyaoka, On the Chern Numbers of Surfaces of General Type (Inv. Math., Vol. 42, 1977, pp. 225-237). | MR 57 #337 | Zbl 0374.14007

[15] R. Ogawa, On the points of Weierstraβ in Dimension Greater than One (Trans. Am. Math. Soc., Vol. 184, 1973, pp. 401-417). | MR 48 #4343 | Zbl 0261.32004

[16] G. Xiao, L'irrégularité des Surfaces de Type Général dont le Système Canonique est Composé d'un Pinceau (Comp. Math., Vol. 56, 1985, pp. 251-257). | Numdam | MR 87d:14031 | Zbl 0594.14029

[17] S. T. Yau, On the Ricci Curvature of a Compact Kähler Manifold and the Complex Monge-Ampère Equation, I (Comm. Pure Appl. Math., Vol. 31, 1978, pp. 339-414). | MR 81d:53045 | Zbl 0369.53059